# SDR S2YA02034

- Difficulty date: August 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- System (JASC): 4990 · APU Oil System
- Part: Ecu
- Part number: 4068B000002
- Condition: Inoperative
- Location: Right
- Part time: 2,218 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START UP, SMOKE WAS OBSERVED IN THE CABIN AND A CAS MESSAGE FOR LT ENVIRO APPEARED.  MECHANIC REPLACED THE ECS FLOW CONTROL AND SHUTOFF VALVE AND RELEASED THE AIRCRAFT.  THE NEXT DAY IT NOTED THERE WAS OIL SMELL IN THE AIRCRAFT.  MECHANIC INSPECTED THE SYSTEM AND FOUND THE APU TO LEAKING OIL.  REPLACED THE APU.
